# SDR UPS98826855

- Difficulty date: June 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE N/A, EMERG EXIT LIGHTS INOP.  REMOVED AND REPLACED EMERG LIGHT BATT PACK (P/N 5708458-503) ON, (P/N 60-1223-5) OFF, (S/N 588) ON, (S/N  219) OFF.
